# SDR UHLA2012080100235

- Difficulty date: August 1, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 22,047 hours, 13,585 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARM INDICATOR MISALIGNED.  ADJUSTED SLIDE INDICATION PER AMM 52-11-00.
